| Model Number |
N/A |
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577)
| Date of Event |
06/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001825034-2021-02050, 0001825034-2021-02051, 0001825034-2021-02053, 0001825034-2021-02054.Medical product: vgxp xp inlk pri tib tray 75mm, item# 195757, lot# 920620.Series a pat thin 37x8.6 3 peg, item# 184788, lot# 510690.Vgxp xp e1 tib brg rl 9x71, item# 195779, lot# 865300.Vgxp intlk femoral rt 70 item# 195912 lot# 917030 report source- (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient is experiencing moderate pain, stiffness, and constant swelling of the knee two years post implantation.The patient self-treats with ice packs, physical therapy, and pain relievers and continues to remain active.Attempts to obtain additional information have been made; however, no more information is available at this time.
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: six weeks; no complications, rom 10-110°, mild flexion contracture / extension lag.No ambulatory aids.One year; no complications, some problems, mild-moderate pain, little difficulty.Private pt, oral pain relievers prn.Two years; no complications, some problems, moderate pain.Private pt, pain relievers, stiffness, constant swelling - treated with ice packs.Ae; approximately two years and three month¿s post implantation; unexplained pain - seen by team over last two years.Felt normal recovery.Medial pain continues.Had ct scan + u/s scan - showed less than 2mm lucency tibial component - no treatment - see in six months.Still playing golf + walking good distances.- radiolucency is not being called out as a complaint category as it is less than 2mm and remains unchanged with no complications such as reported loosening.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.